MAUDE Adverse Event Report: COOK INC CHAIT ENTEROSTOMY SUTURE ANCHOR SET; KGC TUBE, GASTRO-ENTEROSTOMY

COOK INC CHAIT ENTEROSTOMY SUTURE ANCHOR SET; KGC TUBE, GASTRO-ENTEROSTOMY
Model Number G12230
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.D2a - common device name: additional names: fge stents, drains and dilators for the biliary ducts.D2b - procode: additional product codes: fge.H3 - device evaluated by mfg? device evaluation is anticipated but has not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the suture from a chait enterostomy suture anchor set broke.As a result, additional gastric punctures were required.At this time, no adverse effects or additional procedures for the patient were reported due to this occurrence.Additional information regarding the event and patient outcome has been requested but is currently unavailable.

Brand Name
CHAIT ENTEROSTOMY SUTURE ANCHOR SET
Common Device Name
KGC TUBE, GASTRO-ENTEROSTOMY
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key25669746
Report Number1820334-2026-00692
Device Sequence Number21444587
Product Code KGC
UDI-Device Identifier00827002122307
UDI-Public(01)00827002122307(17)290408(10)16989306
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K182832
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG12230
Device Catalogue NumberGIAS-100-CHAIT
Device Lot Number16989306
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown